# SDR AALA201906039022

- Difficulty date: May 26, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON FLOOR BEAM AT FR 66, Y1292, RBL 50.5 P/ND5347209001100 (.5"L X.375"W X.038"D CORROSION). REMOVED AND REPLACED FLOOR BEAM IAW SRM 51-51-42 AND DRAWING D53472090.
